# SDR AWXA9500381

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 861CA53
- Condition: Broken
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, H

## Discrepancy

FLT 515 - PHX-OMA - ON CLIMB-OUT, THE STICK SHAKER ACTIVATED.  PULLED AC STALL WARNING AND DC BREAKER TO SILENCE STICK SHAKER.  AIRCRAFT RETURNED TO PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED CAPTAINS SIDE AOA VANE PER MM 27-32-11, PG 401/405.  SYSTEM OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
